# SDR IXXA0400117O

- Difficulty date: October 31, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 75,072 hours, 23,334 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 2588787904
- Part serial: 1160109
- Condition: Weak
- Location: Rudder
- Part time: 75,072 hours, 23,334 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM RJTY AIRCRAFT YAWS TO THE RIGHT WHEN YAW DAMPER IS TURNED ON.  THE AUTOPILOT RUDDER IS OFF SCALE RIGHT INDICE AUTOPILOT RUDDER OFF SCALE RIGHT.  MAINTENANCE TROUBLESHOT AUTOPILOT SYSTEM AND FOUND YAW AND ROLL CHANNEL COMPUTERS WEAK.  REMOVED AND REPLACED YAW CHANNEL AND ROLL COMPUTERS PER ALL APPLICABLE MANUALS AND THE OPERATIONAL CHECK WAS GOOD ON THE GROUND.  AIRCRAFT WAS RETURNED TO SERVICE.
